MathSciNet Relay Station
MathSciNet bibliographic data
MR2183527 11G18
Baker, Matthew H.; González-Jiménez, Enrique; González, Josep; Poonen, Bjorn Finiteness results for modular curves of genus at least 2. Amer. J. Math. 127 (2005), no. 6, 1325–1387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement